# SDR CALA2017120804340

- Difficulty date: December 6, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N347111
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0221) LOWER FUSELAGE SKIN BETWEEN STA 520 AND STA 540 , STGR 27R AND 28R HAS SCUFFED DENTS 3EA 209-029 ACCOMPLISED EC/RA 5330-06240 REV-INSTALLED DECAL PER EC/RA 2060- 01042 ON SKIN BETWEEN STA 520 AND STA 540, STR 27FR AND STR 28R FOR AREAS MARKED "E", "F", "G".
